# SDR USAA2014021000012

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 20,095 hours, 6,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: D5211029001299
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM & DISARM LEVER DOOR 2L IS LOOSE.  TIGHTENED ARM & DISARM LEVER DOOR 2L.
